# SDR CALA2025042104040

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,001 hours, 34,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACS MAKING A WET SOCK SMELL INBOUND CAPT STATED MUSTY SMELL WAS IN FLT USING ENG BLEEDS, APU WAS OFF, AND HE DID NOT NOTICE ANY ODOR BEFORE DEPARTURE USING APU BLEED, THE INBOUND CABIN CREW IN FRONT AND REAR OF CABIN ALL SAID NO ODORS WERE NOTICED BY THEM OR THE PASSENGERS RAN BOTH PACKS ON GROUND , NO ABNORMAL ODORS WERE NOTED, REF AMM 05-50-00-810-831-A, INBOUND CABIN CREW SAID THEY NOTICED NO ABNORMAL SMELLS OR ODORS AND THERE WERE NO PASSENGER COMPLAINTS OF AIR QUALITY ISSUES
